# SDR SWIA202056407

- Difficulty date: December 19, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOWER MID LE SKIN IS CHAFED.  (C-CHECK) RO 2/21/2021.  REMOVED AND REPLACED LOWER L/E SKIN ON RT AILERON WITH NEW SKIN IAW CRJ 200 SRM 51-42-21 PAR 6 C AND SRM 51-42-06 PAR 6 A AND APPLIED TOP COAT TO MATCH PAINT IAW CRJ 200 SRM 51-25-21 PAR 6 A-D.
